# SDR COMA9810046

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather
- Part number: 310770101
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE FELL TO 50 PSI DURING FLIGHT.  FOUND EXCESSIVE OIL LEAKAGE FROM ENGINE BREATHER SEAL.
